On the completeness of proving partial correctness

Csirmaz László: On the completeness of proving partial correctness. In: Acta cybernetica, (5) 2. pp. 181-190. (1981)

[thumbnail of cybernetica_005_fasc_002_181-190.pdf]
Cikk, tanulmány, mű

Download (933kB) | Preview
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1981
Volume: 5
Number: 2
ISSN: 0324-721X
Page Range: pp. 181-190
Language: English
Place of Publication: Szeged
Related URLs: http://acta.bibl.u-szeged.hu/38474/
Uncontrolled Keywords: Számítástechnika, Kibernetika
Additional Information: Bibliogr.: 190. p.
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2022. Jun. 09. 13:01
URI: http://acta.bibl.u-szeged.hu/id/eprint/12314

Actions (login required)

View Item View Item